MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS ABI541 AUDITORY BRAINSTEM IMPLANT; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS ABI541 AUDITORY BRAINSTEM IMPLANT; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Model Number ABI541
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted on (b)(6) 2022 due to device non-use.There are no plans to reimplant the patient with a new device as of the date of this report.

Brand Name
NUCLEUS ABI541 AUDITORY BRAINSTEM IMPLANT
Common Device Name
NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key13577782
Report Number6000034-2022-00493
Device Sequence Number5681050
Product Code MHE
UDI-Device Identifier09321502020404
UDI-Public(01)09321502020404(11)180224(17)200223
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2022
Report Date (Section F) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/23/2020
Device Model NumberABI541
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/02/2022
Date Report to Manufacturer02/02/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexFemale
Date Report Sent to FDA02/22/2022